# SDR DALA2022062104334

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 22,084 hours, 8,577 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3835 - ATB - AIRCRAFT PERFORMED AN AIR TURNBACK TO DTW DUE TO RIGHT ENGINE FUEL FILTER BYPASS LIGHT. CORRECTIVE ACTION: REPLACED FUEL DIFFERENTIAL PRESSURE SWITCH. OPS AND LEAD TEST OK PER B737 AMM 73-34.
